Back to all discussions

Anyone faced sadness after 10 days of Prednisone?

  1. Hopefully you'll get some feedback from the community masbrautigam on this question, but meanwhile there is some information out there on steroids and anti-infammatories in general.

    https://multiplesclerosis.net/living-with-ms/tips-for-an-easier-round-of-solumedrol/

    Personally, I had never experienced any changes with mood either way and the 10 day pack was always my gp's go to anytime there was something wrong, but every one is so different and reacts differently to their meds!

    I hope you're now feeling much better! Janus

    1. Thank you😀 it’s my hormones

      1. Hi @masbrautigam, when I've been on prednisone, particularly when starting to taper off, I have absolutely experienced some sadness, as well as a wide range of emotions in short period of time. Happy one second, incredibly sad the next.

        or create an account to reply.